# SDR CALA2016011500051

- Difficulty date: January 13, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 49,793 hours, 17,452 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: S67200218
- Condition: Faulty
- Location: Lrra
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL IN FLIGHT 10000 FT GEAR UP HAD STEADY WARNING HORN.  HORN STEADY TONE.  HORN STOPPED & STARTED 7 TIMES DURING RETURN TO FIELD  AFTER TAKEOFF.  NO AMBER LIGHTS OR MASTER CAUTION.  HAD PWS FAIL LIGHT ON BOTH ND`S AFTER GEAR EXTENDED HORN STOPPED.  REPLACED NR 1 LRRA TRANSMIT & RECEIVE ANTENNA IAW AMM 34-33-11-400-803.  ACCOMPLISHED CAT 3 TEST IAW AMM 22-11-00.
